# SDR SWAA2024061299737

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 53,907 hours, 27,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/AS ADVISED OVERHEAD EXIT SIGN IN OVERWING EMERGENCY EXIT ROW IS FLICKERING<[01] PERFORMED EMERGENCY EXIT LIGHT OPERATION TEST PER AMM33-51-00. NO DEFECT NOTED AT THIS TIME
